# SDR AT0100001

- Difficulty date: January 12, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR ON TAKEOFF.  SUSPECT SQUAT SWITCH PROBLEM.  TRIED GEAR LEVER SEVERAL TIMES.  SERVICED NOSE STRUT WITH NITROGEN IAW MM 32-21.  PERFORMED CHECK OF GROUND SENSING SWITCHES IAW MM 32-23-01.
